American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Masoud Kamgarpour. Compatibility of the Feigin-Frenkel Isomorphism and the Harish-Chandra Isomorphism for jet algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[3] Ju-Lee Kim. An inductive formula for $\varepsilon$-factors. Contemporary Mathematics 614 (2014) 243-260.
Book volume table of contents   
View Article: PDF

[4] Gabriel Dospinescu and Benjamin Schraen. Endomorphism algebras of admissible $p$-adic representations of $p$-adic Lie groups. Represent. Theory 17 (2013) 237-246.
Abstract, references, and article information   
View Article: PDF

[5] Maarten Solleveld. On the classification of irreducible representations of affine Hecke algebras with unequal parameters. Represent. Theory 16 (2012) 1-87. MR 2869018.
Abstract, references, and article information   
View Article: PDF

[6] Nir Avni, Benjamin Klopsch, Uri Onn and Christopher Voll. Representation zeta functions of some compact $p$-adic analytic groups. Contemporary Mathematics 566 (2012) 295-330.
Book volume table of contents
View Article: PDF

[7] Mark Reeder. Elliptic centralizers in Weyl groups and their coinvariant representations. Represent. Theory 15 (2011) 63-111. MR 2765477.
Abstract, references, and article information   
View Article: PDF

[8] Guyan Robertson. Invariant distributions on projective spaces over local fields. Proc. Amer. Math. Soc. 139 (2011) 2705-2711. MR 2801609.
Abstract, references, and article information   
View Article: PDF

[9] Herbert Abels and Roger Alperin. Undistorted solvable linear groups. Trans. Amer. Math. Soc. 363 (2011) 3185-3210. MR 2775803.
Abstract, references, and article information
View Article: PDF

[10] Johannes Nicaise. Motivic invariants of algebraic tori. Proc. Amer. Math. Soc. 139 (2011) 1163-1174. MR 2748411.
Abstract, references, and article information   
View Article: PDF

[11] B. Sury. The Tits building and an application to abstract central extensions of $p$-adic algebraic groups by finite $p$-groups. Proc. Amer. Math. Soc. 139 (2011) 2033-2044. MR 2775381.
Abstract, references, and article information   
View Article: PDF

[12] Yves de Cornulier. Erratum to “Finitely presentable, non-Hopfian groups with Kazhdan’s Property (T) and infinite outer automorphism group”. Proc. Amer. Math. Soc. 139 (2011) 383-384. MR 2729099.
Abstract, references, and article information   
View Article: PDF

[13] Jeffrey D. Adler and Joshua M. Lansky. Depth-zero base change for ramified $U(2,1)$. Trans. Amer. Math. Soc. 362 (2010) 5569-5599. MR 2657691.
Abstract, references, and article information   
View Article: PDF

[14] Thomas J. Haines and Sean Rostami. The Satake isomorphism for special maximal parahoric Hecke algebras. Represent. Theory 14 (2010) 264-284. MR 2602034.
Abstract, references, and article information   
View Article: PDF

[15] Avraham Aizenbud and Dmitry Gourevitch. Some regular symmetric pairs. Trans. Amer. Math. Soc. 362 (2010) 3757-3777. MR 2601608.
Abstract, references, and article information   
View Article: PDF

[16] Ju-Lee Kim. Supercuspidal representations: An exhaustion theorem. J. Amer. Math. Soc. 20 (2007) 273-320. MR 2276772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yves de Cornulier. Finitely presentable, non-Hopfian groups with Kazhdan's Property (T) and infinite outer automorphism group. Proc. Amer. Math. Soc. 135 (2007) 951-959. MR 2262894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Jaikin-Zapirain. Zeta function of representations of compact $p$-adic analytic groups. J. Amer. Math. Soc. 19 (2006) 91-118. MR 2169043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Monica Nevins. Admissible nilpotent orbits of real and $p$-adic split exceptional groups. Represent. Theory 6 (2002) 160-189. MR 1915090.
Abstract, references, and article information   
View Article: PDF

[21] Jiu-Kang Yu. Construction of tame supercuspidal representations. J. Amer. Math. Soc. 14 (2001) 579-622. MR 1824988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Kapranov. Double affine Hecke algebras and 2-dimensional local fields. J. Amer. Math. Soc. 14 (2001) 239-262. MR 1800352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Monica Nevins. Admissible nilpotent coadjoint orbits of p-adic reductive Lie groups. Represent. Theory 3 (1999) 105-126. MR 1698202.
Abstract, references, and article information   
View Article: PDF

[24] Daniel S. Sage. The geometry of fixed point varieties on affine flag manifolds. Trans. Amer. Math. Soc. 352 (2000) 2087-2119. MR 1491876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dave Witte. Products of similar matrices. Proc. Amer. Math. Soc. 126 (1998) 1005-1015. MR 1451837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thomas C. Hales. The fundamental lemma for $Sp(4)$. Proc. Amer. Math. Soc. 125 (1997) 301-308. MR 1346977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chris Jantzen. Degenerate principal series for symplectic and odd-orthogonal groups. Memoirs of the AMS 124 (1996) MR 1346929.
Book volume table of contents   

[28] Anne-Marie Aubert. Dualit\'e dans le groupe de Grothendieck de la cat\'egorie des repr\'esentations lisses de longueur finie d'un groupe r\'eductif $p$-adique . Trans. Amer. Math. Soc. 347 (1995) 2179-2189. MR 1285969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas C. Hales. The subregular germ of orbital integrals. Memoirs of the AMS 99 (1992) MR 1124110.
Book volume table of contents   

[30] Donald G. James. Orbits in unimodular Hermitian lattices . Trans. Amer. Math. Soc. 332 (1992) 849-860. MR 1089419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2